It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Family & Friends of the Mentally Ill Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-05-2013, 12:54 PM   #1
Member
(female)
 
Join Date: May 2008
Location: Jackson, MI, USA
Posts: 88
jannar HB User
New to Zoloft--experiencing bloodshot eyes and canker sores--HELP!

My husband began taking Zoloft (12.5 mg) last Tuesday. He was experiencing anxiety issues. Since then he has developed red bloodshot eyes and canker sores. He emailed his doctor and the doctor didn't feel that this was a side effect of Zoloft. He wants him to stay on in one more week before he sees him. He thinks these minor issues will go away. Has anyone had these symptoms?

I really don't like the way my husband seems to be "disconnected" since he's been on Zoloft. He was much more active and had more energy before he started Zoloft. Is this something that will go away once he's been on Zoloft for more than a week or is it a sign that he needs a different medicine?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!